Welcome to our store, all products listed on this website are available online only Thank you
Need Help?
(09) 630-0155
or
0272215936


Couldn't load pickup availability
Each caplet contains paracetamol 500 mg and caffeine 65 mg. Film-coated caplets, 40 per pack. Gluten-free, lactose-free, sugar-free. Does not contain ibuprofen.
Directions: Use as directed on the label. Do not exceed the recommended daily dose.
Cautions: Do not take with other paracetamol-containing medicines. Contains caffeine; be mindful of caffeine from other sources. If you are pregnant or have liver or kidney concerns, consult a healthcare professional. For adults. Store in a cool, dry place out of reach of children.
Always read the label and use as directed. If symptoms persist, see your healthcare professional.
Thanks for subscribing!
This email has been registered!